Does simvastatin make your upper stomach swell? I feel bloated after starting the drug?

Question is Closed Report Mark as Favorite

Responses (3)

Anonymous

10 Jul 2010

Hi , No it does not make your upper stomach swell

It causes abdominal pain, I will give you a list of all the side effects( for future reference) but after you read them CONTACT YOUR DOCTOR ON MONDAY AND LET HIM/NER KNOW WHAT YOU ARE EXPERIENCING... OK... from a caring individual

SIDE EFFECTS

Headache
Abdominal pain
A general feeling of weakness, known medically as asthenia
Constipation
Diarrhea
Indigestion, known medically as dyspepsia
Flatulence
Nausea
Upper respiratory infections
Muscle pain, known medically as myalgia

Some of these possible Simvastatin side effects include but are not limited to:

Expand...

Votes: +0
Anonymous

10 Jul 2010

No it does not cause your upper stomach swell.

It causes abdominal pain.

I will give you all the side e ffects for future refere, after you read them contact your DOCTOR on Monday and let him/her what you are experiencieng..from a caring individual.

SIDE EFFECTS

Headache
Abdominal pain
A general feeling of weakness, known medically as asthenia
Constipation
Diarrhea
Indigestion, known medically as dyspepsia
Flatulence
Nausea
Upper respiratory infections
Muscle pain, known medically as myalgia

Some of these possible Simvastatin side effects include but are not limited to:

Expand...

Votes: +1
Anonymous 10 Jul 2010

Sorry, I did not realized I answered twice!!!

Pam in TN 10 Jul 2010

Thank you for responding!

10 Jul 2010

I have been on simvastatin for several years now and have not noticed any swelling or enlargement of my upper stomach. But after reading the previous answer it made me realize that I was experiencing some of the drugs side effects. Great answer mas04169 I learned somethings that I did not know about simvastatin. Wish I could say the same about my belly. It is the only part of my body that has increased in size. Maybe my addiction to chocolate in any form (especially rocky road with chocolate syrup) may have something to do with that. But my cholesterol has gone down nicely. Hope you feel better. B

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Will this med. make your stomach swell like your preg.? it does me?

I swell so bad it makes me miserable, I feel like Im preg. and im not.i allso take hydroxyz,bisopr or ziac please if you have any kind of info tell ...

2 answers 27 May 2010

Can a hernia cause stomach bloating and breathing problems?

Is my breathing obstructed from a hernia? Is my stomach bloated from hernia? My stomach is very bloated and cannot eat without feeling very full and ...

2 answers 22 Aug 2010

Started taking lisinopril 4 days ago. Last 3 days, have had bloated stomach and pain. Caused by med?

I feel bloated, my stomach seems hard, and I have pain in my stomach. Could this be from the lisinopril? At first, I thought it was something I ate, ...

1 answer 7 Sep 2010

Simvastatin - anyone felt dizzy, warm, nauseous and tingly on simvastatin?

I have been taking Liptor with no side effects but just starting taking Simvastatin and feel dizzy, warm, nausea and tingly. However, these side ...

1 answer 13 Dec 2010

Simvastatin - I can not walk very far with out getting pains in both calfs stnding is difficult?

If i stop i can feel all the energy drain from my legs could this drug be causing this i also have under active thryoid i am taking 10mgs of ...

3 answers 21 Aug 2011